manuscripta mathematica

, Volume 104, Issue 3, pp 333–341 | Cite as

Cardinality of the set of extreme extensions¶of a quasi-measure

  • Zbigniew Lipecki


Cardinals that arise as the number of extreme quasi-measure extensions of a quasi-measure [resp., measure] μ defined on an algebra [resp., σ-algebra] of sets to a larger algebra [resp., σ-algebra] of sets are characterized in the general case as well as under some natural assumptions on μ.

Mathematics Subject Classification (2000): 28A12, 46A55 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Zbigniew Lipecki
    • 1
  1. 1.Institute of Mathematics, Polish Academy of Sciences, Wrocław Branch, Kopernika 18, 51–617 Wrocław, Poland. e-mail: lipeckid@impan.pan.wroc.plPL

Personalised recommendations